MAUDE Adverse Event Report: Vascutek LTD Gelsoft Plus Straight

Vascutek LTD Gelsoft Plus Straight
Model Number N/A
Medical Device Problem Codes Microbial Contamination of Device (2303); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Post Operative Wound Infection (2446); Wound Infection (2447)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical code: 2446 - post operative wound infection: site reported that on post-operatively (on pod 28 - (b)(6) 2026), the patient presented with the serious adverse event of wound infection.Impact code: 4607 - hospitalization or prolonged hospitalization: the patient was admitted to the emergency department with high fever and pain in the left groin.The patient was admitted to hospital on (b)(6) 2026.4641 - unexpected medical intervention: the patient was treated by intravenous amoxicillin/clavulanic acid therapy.The patient subsequently underwent surgical wound debridement of the left groin, drainage of the abscess, and placement of a vac (vacuum-assisted closure) device.Medical device problem: 2303 - microbial contamination of device: the site reported suspected graft infection.Component code: 4755 - part/component/sub-assembly term not applicable: type of investigation: 4110 - four-year review was performed for gelsoft > medical event > infection (b)(6) - (b)(6), this gave an occurrence score of 0.007%.No trend identified requiring action at this time.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available: 22 - known inherent risk of device: within ifu (instruction for use) 301-218_1 gelsoft plus sygma ifu rev 2.0 section 8 potential adverse events graft infection.
 
Event or Problem Description
Event reported from panther study.Panther - (b)(6).Subject (b)(6), a 66 year-old, white, male with occlusive disease, underwent open surgical repair of femoropopliteal artery bypass with a gelsoft plus straight graft on (b)(6) 2026.There were no reported issues with the device following the surgery, and the patient was discharged back to pre-op living conditions on pod(post operative day) 5.Post-operatively (on pod 28 - (b)(6) 2026), the patient presented with the serious adverse event of wound infection.The patient was admitted to the emergency department with high fever and pain in the left groin.Clinical assessment indicated a postoperative wound infection following a femoropopliteal bypass, with suspected bypass graft infection (gelsoft plus device).The patient was admitted to hospital on (b)(6) 2026 where intravenous amoxicillin/clavulanic acid therapy was initiated.The patient subsequently underwent surgical wound debridement of the left groin, drainage of the abscess, and placement of a vac (vacuum-assisted closure) device.The site reported this event on (b)(6) 2026, at which time the event is still ongoing.).

Brand Name
Gelsoft Plus Straight
Common Device Name
Gelsoft Plus S
Manufacturer (Section D)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
Vascutek LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key25677486
Report Number9612515-2026-00032
Device Sequence Number19997768
Product Code DSY
UDI-Device Identifier05037881166643
UDI-Public05037881166643
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number634006PE
Device Lot Number26422603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date07/01/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite